I can barely stay awake at times since I started taking it. I realize that this may partially be my body fighting off infection but it's very odd for me.
That's not one of the typical side effects. Drowsiness is a sign of an overdose in some cases when taking Bactrim. I would recommend talking to your doctor about it and see what he or she thinks or even your pharmacy. I have heard of people having drowsiness while taking Bactrim but not to the extent that you experience. So ask a professional. Hope this helps. Good Luck!
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bacterial Skin Infection - When I started taking bactrim I did not know I was to avoid the sun, and?
Updated 24 Aug 2009 • 1 answer
Updated 17 Jul 2012 • 1 answer
Updated 29 Oct 2014 • 3 answers
Updated 16 Nov 2015 • 1 answer
Updated 9 Sep 2016 • 2 answers